# SDR SWAA022704

- Difficulty date: November 14, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 26,244 hours, 22,814 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Part number: 6546434
- Part serial: 2519
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT INBD AFT T/E FLAP DELAMINATED.  REMOVED AND REPLACED LT INBD AFT T/E FLAP PER MM.
